# SDR 06FDEA0144

- Difficulty date: January 11, 2006
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11
- Aircraft serial: 48547
- Aircraft time: 47,138 hours, 10,726 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARC4125501
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSPECTION FOUND CRACK ON RIGHT WING LOWER STRINGER END S-42R APPROX 1 INCH. REPAIRED AS PER SRM 57-20-00.
